Rectifiability of defect measures, fundamental groups and density of Sobolev mappings
Journées équations aux dérivées partielles (1996), article no. 12, 14 p.
@article{JEDP_1996____A12_0,
     author = {Lin, Fang Hua},
     title = {Rectifiability of defect measures, fundamental groups and density of Sobolev mappings},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0871.35028},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A12_0}
}
Lin, Fang Hua. Rectifiability of defect measures, fundamental groups and density of Sobolev mappings. Journées équations aux dérivées partielles (1996), article  no. 12, 14 p. http://www.numdam.org/item/JEDP_1996____A12_0/

[AL] F. Almgren, and E. Lieb, Singularities of energy minimizing maps from the ball to the sphere : examples, counterexamples, and bounds. Annals of Math. (2) 128, 1988, no. 3, 483-530. | MR 91a:58049 | Zbl 0673.58013

[B] F. Bethuel, The approximation problem for Sobolev maps between two manifolds, Acta Math. 167, 1991, 153-206. | MR 92f:58023 | Zbl 0756.46017

[B2] F. Bethuel, A Characterization of maps in H1 (B3, S2) which can be approximated by smooth maps, Ann. Inst. H. Poincaré, Anal. Nonlineaire 7, 1990, 4, 269-286. | Numdam | MR 91f:58013 | Zbl 0708.58004

[BCDH] F. Bethuel, J. M. Coron, F. Demengel, and F. Helein, A cohomological criterion for density of smooth maps in Sobolev spaces between two manifolds, Nematics | Zbl 0735.46017

F. Bethuel, J. M. Coron, F. Demengel, and F. Helein, ed. by J. M. Coron et al., NATO ASI Series, Kluwer Academic Publishers, 1990.

[Bu] F. Burstal, Harmonic maps of finite energy from noncompact manifolds, J. London Math. Soc. 30, 1984, 361-370. | MR 86c:58033 | Zbl 0622.58008

[BBC] F. Bethuel, H. Brezis, and J. M. Coron, Relaxed energies for harmonic maps, Variational Methods, 1988, 37-52, Birkhauser, Boston, MA, 1990. | Zbl 0793.58011

[CG] J. M. Coron, and R. Gulliver, Minimizing p-harmonic maps into spheres, J. Reine Angrew Math. 401, 1989, 82-100. | MR 90m:58040 | Zbl 0677.58021

[GMS] M. Giaquinta, L. Modica, and J. Souček, The Dirichlet energy of mappings with values into the sphere, Manuscripta Math. 65, 1989, 4, 489-507. | MR 90i:49053 | Zbl 0678.49006

[GMS2] M. Giaquinta, The gap phenomenon for variational integrals in Sobolev spaces, preprint 1991. | Zbl 0749.58019

[HL] R. Hardt, and F. H. Lin, Mapping minimizing the Lp-norm of the gradient, Comm. Pure and Appl. Math. 40, 1987, 555-588. | MR 88k:58026 | Zbl 0646.49007

[HL2] R. Hardt, and F. H. Lin, A remark on H1-mappings, Manuscripta Math. 56, 1986, no. 1, 1-10. | MR 87k:58068 | Zbl 0618.58015

[HLP] R. Hardt, F. H. Lin, and C. C. Poon, Axially symmetric harmonic maps minimizing a relaxed energy, Comm. Pure and Appl. Math. 45, 1992, 417-459. | MR 93c:58054 | Zbl 0769.58012

[L] F. H. Lin, Rectifiability of defect measures, fundamental groups and density of Sobolev maps, preprint.

[P] D. Preiss, Geometry of measures in ℝn : distribution, rectifiability, and densities, Ann. of Math. (2) 125, 1987, 537-643. | MR 88d:28008 | Zbl 0627.28008

[SU] R. Schoen, and K. Uhlenbeck, A regularity theory for harmonic maps. J. Diff. Geom. 17, 1982, 307-335. | MR 84b:58037a | Zbl 0521.58021

[SU2] R. Schoen, and K. Uhlenbeck, Approximation theorems for Sobolev mappings, preprint, 1984.

[SY] R. Schoen, and S. T. Yau, The existence of incompressible minimal surfaces and topology of three-dimensional manifolds with non-negative scalar curvature, Ann. of Math. 110, 1979, 127-142. | MR 81k:58029 | Zbl 0431.53051

[W] B. White, Homotopy classes in Sobolev spaces and existence of energy mminimizing maps, Acta Math. 160, 1988, 1-17. | MR 89a:58031 | Zbl 0647.58016